Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces

Manzi Huang, Antti Rasila, Xiantao Wang, Qingshan Zhou

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We investigate the relationship between semisolidity and locally weak quasisymmetry of homeomorphisms in quasiconvex and complete metric spaces. We generalize the main result of Huang and Liu (2015) and give a complete solution to an open problem given there. Two applications are given.

Original languageEnglish
Pages (from-to)267-301
Number of pages35
JournalStudia Mathematica
Volume242
Issue number3
DOIs
StatePublished - 2018
Externally publishedYes

Keywords

  • Length metric
  • Locally weak quasisymmetry
  • Quasiconformality
  • Quasiconvex metric space
  • Quasihyperbolic metric
  • Quasisymmetry
  • Semisolidity
  • Weak quasisymmetry

Fingerprint Dive into the research topics of 'Semisolidity and locally weak quasisymmetry of homeomorphisms in metric spaces'. Together they form a unique fingerprint.

Cite this